# SDR DALA2025122609424

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 81,858 hours, 10,623 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU FL350 RECIVED ECAM MSG '' DOOR L MID CABIN.   CLEANED DOOR PROX SENSORS AND OK FOR SERVICE. WORK DONE PER A330 AMM 52-71. (8207390)
